The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (931 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 3, 1999, pp. 771–784
DOI: 10.4171/ZAA/912

Published online: 1999-09-30

Affinity Integral Manifolds for Impulsive Differential Equations

S.I. Kostadinov[1] and G.T. Stamov[2]

(1) University of Plovdiv, Bulgaria
(2) Technical University, Sliven, Bulgaria

Sufficient conditions on the existence of affinity integral manifolds of linear and nonlinear impulsive differential equations are obtained.

Keywords: Integral manifolds, impulsive differential equations

Kostadinov S.I., Stamov G.T.: Affinity Integral Manifolds for Impulsive Differential Equations. Z. Anal. Anwend. 18 (1999), 771-784. doi: 10.4171/ZAA/912